# SDR SWAA002177

- Difficulty date: October 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 60,218 hours, 65,317 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 42D107A1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE OIL BYPASS LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1ENGINE OIL FILTER, NO METAL OR DEBRIS FOUND.  CONTINUED PER MEL 79-2 SP2 AND SP 79.  LATER, DURING RON AT HOU, REPLACED OIL FILTER AND BY-PASS SWITCH PER MM.  OPS CHECK GOOD.
